# SDR SWAA2023020900919

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 69,526 hours, 41,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD EMERGENCY LIGHT POWER SUPPLIES INOP<[01] R&R BATTERY PACKS REF AMM 33-51-06 OPS CHECK GOOD NO OTHER DEFECTS NOTED AT THIS TIME
